# SDR SWIA202158543

- Difficulty date: March 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 RH SPLICE CORRODED AT FS 333.00      (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED STRG 26R SPLICE AT F.S. 333.00, REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
